# SDR REXA2012051400738

- Difficulty date: May 14, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Aircraft time: 19,001 hours, 16,507 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Condition: Defective
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL AT 20 ON FINAL.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39, IAW AD 2009-06-12 PARAGRAPH (H)(6)(I), AMOC DATED MARCH27 ,2009AND PA AD 27-052G.  FOUND CODES 9 2B, 21 C1, 19 C2, 25 BC.  REMOVED AND REPLACED FLAP HANDLE IAW AMM 27-51-01, OP CHECKS GOOD.  THIS CLEARS DM #63611, OK FOR SERVICE.
